# SDR C2XA09TY049

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 23,367 hours, 22,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CURRENTLY IN A C-CHECK STATUS.  INSPECTION FOUND A CRACK IN THE AFT PYLON STIFFENER/STRINGER INSIDE PANEL 414DB.  MAINTENANCE REMOVED AND REPLACED THE PYLON STRINGER STIFFENER.  ALL WORK WAS ACCOMPLISHED IAW EMB 145 SRM 51-40-02.  AIRCRAFT WILL BE RELEASED AT THE END OF THE CHECK.
